# SDR SWAA031997

- Difficulty date: September 7, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 50,574 hours, 47,684 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545409
- Condition: Cracked
- Location: Lt Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BULKHEAD BEADED WEB CRACKED AT BS 664, LBL 31.  REPAIRED BEADED WEB PER SRM.
